RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 6, Pages 141–175 (Mi izv831)  

This article is cited in 5 scientific papers (total in 5 papers)

An addendum to the paper “3-fold log flips”

V. V. Shokurov


Full text: PDF file (2247 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:3, 527–558

Bibliographic databases:

UDC: 512.7
MSC: 14E05, 14E30, 14E35
Received: 09.04.1992

Citation: V. V. Shokurov, “An addendum to the paper “3-fold log flips””, Izv. RAN. Ser. Mat., 57:6 (1993), 141–175; Russian Acad. Sci. Izv. Math., 43:3 (1994), 527–558

Citation in format AMSBIB
\Bibitem{Sho93}
\by V.~V.~Shokurov
\paper An addendum to the paper ``3-fold log flips''
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 6
\pages 141--175
\mathnet{http://mi.mathnet.ru/izv831}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1256571}
\zmath{https://zbmath.org/?q=an:0828.14027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..527S}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 3
\pages 527--558
\crossref{https://doi.org/10.1070/IM1994v043n03ABEH001579}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QK21500008}


Linking options:
  • http://mi.mathnet.ru/eng/izv831
  • http://mi.mathnet.ru/eng/izv/v57/i6/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, “On the existence of complements of the canonical divisor for Mori conic bundles”, Sb. Math., 188:11 (1997), 1665–1685  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Iskovskikh, “Birational rigidity of Fano hypersurfaces in the framework of Mori theory”, Russian Math. Surveys, 56:2 (2001), 207–291  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. A. Iskovskikh, “On Shokurov's Work Prelimiting Flips”, Proc. Steklov Inst. Math., 240 (2003), 16–36  mathnet  mathscinet  zmath
    4. Yu. G. Prokhorov, “On the Zariski Decomposition Problem”, Proc. Steklov Inst. Math., 240 (2003), 37–65  mathnet  mathscinet  zmath
    5. I. Yu. Fedorov, “Purely Log-Terminal Blow-Ups of Index 1”, Math. Notes, 75:6 (2004), 855–863  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:217
    Full text:72
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020